The Pythagorean closure of fields.
Mathematica Scandinavica, Tome 38 (1976), pp. 177-191
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1976__38_166466,
author = {Malcolm P. Griffin},
title = {The {Pythagorean} closure of fields.},
journal = {Mathematica Scandinavica},
pages = {177--191},
year = {1976},
volume = {38},
zbl = {0339.12101},
url = {http://geodesic.mathdoc.fr/item/MS2_1976__38_166466/}
}
Malcolm P. Griffin. The Pythagorean closure of fields.. Mathematica Scandinavica, Tome 38 (1976), pp. 177-191. http://geodesic.mathdoc.fr/item/MS2_1976__38_166466/